# SDR 05FDEA03104

- Difficulty date: September 25, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 39,287 hours, 19,975 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: VT0304S
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 ENG HI OIL PRESS, DURING CLIMB POWER, ECAM SELECTED NR 1 OIL PRESS 100 PSI AMBER.  NO CAUTION LIGHT ALL OTHER ENG NORMAL.  THEN AT FL 280 GOT INTERMITTENT HI PRESS CAUTION LIGHT.  THROTTLE RETARDED TO IDLE IN DESCENT THEN OIL PRESS TO 38 PSI, NR 1 AND GOT ENG ADV FOR LOW OIL PRESS.  ENG OIL PRESS INDICATOR THEN GREEN 38-48 PSI IN DESCENT.  R & R NR 1 ENGINE OIL PRESSURE TRANSMITTER AS PER MM 79-33-11-4-03.  RAN NR 1 ENGINE AS PER A310 JRH.  ALL INDICATION NORMAL.  OPS CHECK "SATIS".
